Anonymous
Anonymous asked in HealthDiet & Fitness · 1 month ago

When i use Creatine, I will end up in full blow Diarrhea, Why is that?

2 Answers

Relevance
  • 1 month ago
    Favorite Answer

    I searched online and found this information:

    Vegetarians and other people who have lower total creatine levels when they start taking creatine supplements seem to get more benefit than people who start with a higher level of creatine. Skeletal muscle will only hold a certain amount of creatine; adding more won't raise levels any more. This "saturation point" is usually reached within the first few days of taking a "loading dose."

    Creatine can cause stomach pain, nausea, diarrhea, and muscle cramping. Creatine causes muscles to draw water from the rest of your body. Be sure to drink extra water to make up for this.

    • Commenter avatarLogin to reply the answers
  • 1 month ago

    Men who use that stuff have a high chance of getting testicular cancer. I would stop taking these powders because you may end up with more than just the runs. Your body is letting you know that something's wrong so do something about the warning and stop taking that stuff.

    • Commenter avatarLogin to reply the answers
Still have questions? Get your answers by asking now.